# SDR DALA2020030901726

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,516 hours, 20,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5807, L/P 7138262) 2L DOOR WOULDN'T ARM FOR DEPARTURE. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AREA. OPS OK PER B757 AMM 5211.
